MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 14 FR; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 14 FR; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 8644-14
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for lot 0002991911 was reviewed and the product was produced according to product specifications.Photos of the device were requested but were not available.Root cause could not be determined.All information reasonably known as of 15 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the patient felt pain when handling the gastrostomy tube 6 months after placement.Fibroscopy was performed on (b)(6) 2020 and it was found that the "probe retention system was no longer visible in the wall." surgical removal of the retention system [bumper] was required.The patient received antibiotic treatment for a "clinical and biological inflammatory syndrome." additional information received 30-jun-2020 indicated "the factors favoring the inclusion of the device in the gastric wall in this case are probably a rapid and significant weight gain, and a heavy immunosuppressive treatment, therefore weakened ground and the appearance to the block shows a gradual migration of the device.Patient's condition is fine.".

Brand Name
MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT WITH ENFIT CONNECTORS - 14 FR
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10285690
Report Number3006646024-2020-00027
Device Sequence Number14166503
Product Code KNT
UDI-Device Identifier00350770446264
UDI-Public00350770446264
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number8644-14
Device Catalogue Number104462600
Device Lot Number0002991911
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient Weight72